# SDR CALA2022012600239

- Difficulty date: January 25, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 59,833 hours, 26,142 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311423620091
- Condition: Cracked
- Location: Lhfr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR16 DOOR STOP #7 HOLE #1 AND #3 CRACKED AT INTERCOSTAL, HOLE #2 CRACKED AT FRAME. GENERATED BY V061682 ON HAECO LCQ NR 92904 18/38418 REMOVED AND REPLCED INTERCOASTAL FITTING AT FR16 STOP #7 IAW A31 9 AIRBUS DWG R53113118 PERFORMED BY 061680 INSP BY V892285
